# SDR SWAA2021112239974

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL 153; STA 727E+16 RBL 23; STA 727E+18 RBL 23; STA747+1 RBL 21; STA747+6 RBL 23; STA747+10 RBL 23. ; / [01] REMOVED CORROSION ON FLOOR SIDEWALL SUPPORT AT WL153; STA 727E+16; 727E+18; 747+6; 747+10; RBL 23 AND STA 747+1; RBL 21. STATION 747+10';RBL23; MEASURES: L= 1.400'; W=0.700'; D=0.014'.ORIGINAL THICKNESS= 0.040'; MATERIAL REMOVED=0.014'; REMAINING MATERIAL THICKNESS=0.026'. THE SIDEWALL SUPPORT IS OUT OF LIMITS.IAW. SRM 51-10-02; SRM53-00-53-1A-2 ALLOWABLE DAMAGE 2; STEP 4.A(2) (A). TOOL USED:MICROMETER. ID:ATS1671; DUE DATE:01/2022.; [02] VERIFIED CORROSION REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL153; BETWEEN BS727 TO BS767 RBL21; IAW SRM 51-40-02-0G-0.; [04] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT FROM EXTRUSION ITEM:BAC1496-377#7075T62; LOT#5093799-1; AT BS727 TO BS767; RBL 21; WL153; IAW SRM 51-40-05-0G-0 AND DWG# 146A7500; OK TO CHEMICAL CONVERSION COATING AND PRIME.;
